RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2009, Volume 21, Number 4, Pages 65–78 (Mi mm2759)  

Two-dimensional numerical wavelet-homogenization for obtaining effective characteristics of composite materials

S. P. Kopysov, Y. A. Sagdeeva

Institute of Applied Mechanics, Russia, UB Academy of Sciences

Abstract: A new method of the homogenization of elliptic differential equations based on the wavelet transformation and finite element method is proposed. The method allows us to forecast effective characteristics and analyze averaged solutions of the equations for composite materials with given structure and characteristics of inclusions.

Full text: PDF file (524 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2010, 2:1, 103–115

Bibliographic databases:

Received: 25.04.2007

Citation: S. P. Kopysov, Y. A. Sagdeeva, “Two-dimensional numerical wavelet-homogenization for obtaining effective characteristics of composite materials”, Matem. Mod., 21:4 (2009), 65–78; Math. Models Comput. Simul., 2:1 (2010), 103–115

Citation in format AMSBIB
\Bibitem{KopSag09}
\by S.~P.~Kopysov, Y.~A.~Sagdeeva
\paper Two-dimensional numerical wavelet-homogenization for obtaining effective characteristics of composite materials
\jour Matem. Mod.
\yr 2009
\vol 21
\issue 4
\pages 65--78
\mathnet{http://mi.mathnet.ru/mm2759}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2547345}
\zmath{https://zbmath.org/?q=an:1182.74040}
\transl
\jour Math. Models Comput. Simul.
\yr 2010
\vol 2
\issue 1
\pages 103--115
\crossref{https://doi.org/10.1134/S2070048210010114}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84929092590}


Linking options:
  • http://mi.mathnet.ru/eng/mm2759
  • http://mi.mathnet.ru/eng/mm/v21/i4/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическое моделирование
    Number of views:
    This page:419
    Full text:107
    References:32
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020